# SDR Z1RA106188

- Difficulty date: September 4, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 2,951 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 7655203104041
- Part serial: 64A
- Condition: Intermittent
- Location: Electrical
- Part time: 2,952 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE T5 SIGNAL FAULTS DURING STARTING. NO AUTOSTART AVAILABLE. HARNESS LOSES CONTINUITY AT PLUG P528 AT DECU ASSY.
